Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 28, NWS Tulsa, OK

May 17, 2009Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 17, 2009, 12:02 AM CDT for Muskogee County, Oklahoma. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 17, 2009, 12:02 AM CDT (05:02 UTC)
Expired
May 17, 2009, 5:27 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2).

Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 170502
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CDT SUN MAY 17 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-171027-
/O.NEW.KTSA.FL.W.0028.090517T0502Z-090517T1027Z/
/MKGO2.1.ER.090517T0326Z.090517T0400Z.090517T0427Z.NO/
1202 AM CDT SUN MAY 17 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 PM SATURDAY THE STAGE WAS 28.03 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN AT OR JUST ABOVE FLOOD       STAGE TONIGHT. THE RIVER WILL SLOWLY FALL OVER THE NEXT FEW DAYS.
* IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 16, 8:35 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 16, 8:35 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
835 PM CDT SAT MAY 16 2009

...UPDATE...

.DISCUSSION...
AREA OF LIGHT RAIN HAS SHIFTED EAST OF THE FORECAST AREA WITH HIGH
PRESSURE BUILDING INTO THE REGION. ADJUSTMENT FOR WIND SPEEDS AND
DEWPOINTS SUGGESTED LOWERING TEMPS ACROSS THE SOUTH A FEW DEGREES
WITH SKIES EXPECTED TO CLEAR OVERNIGHT. UPDATED PRODUCTS SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  73  48  77 /  10   0   0   0
FSM   47  72  46  78 /  10   0   0   0
MLC   46  73  48  77 /  10   0   0   0
BVO   41  72  45  77 /  10   0   0   0
FYV   40  69  44  74 /  10   0   0   0
BYV   40  68  45  74 /  10   0   0   0
MKO   45  72  47  77 /  10   0   0   0
MIO   43  71  45  77 /  10   0   0   0
F10   46  72  48  77 /  10   0   0   0
HHW   50  75  48  77 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
Hazardous weather outlook, May 16, 4:55 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SAT MAY 16 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SAT MAY 16 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN EXTENDED DRY AND MILD WEATHER PATTERN WILL BUILD ACROSS THE
SOUTHERN PLAINS THROUGH THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 AM CDTRiver Flood WarningTSAMuskogee12 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.